On the equivalence of Gaussian measures under nonlinear transformations in Hilbert space
Doklady Akademii Nauk, Tome 240 (1978) no. 4, pp. 790-793
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_240_4_a8,
author = {G. A. Sokhadze and A. D. Shatashvili},
title = {On the equivalence of {Gaussian} measures under nonlinear transformations in {Hilbert} space},
journal = {Doklady Akademii Nauk},
pages = {790--793},
year = {1978},
volume = {240},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_240_4_a8/}
}
TY - JOUR AU - G. A. Sokhadze AU - A. D. Shatashvili TI - On the equivalence of Gaussian measures under nonlinear transformations in Hilbert space JO - Doklady Akademii Nauk PY - 1978 SP - 790 EP - 793 VL - 240 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1978_240_4_a8/ LA - ru ID - DAN_1978_240_4_a8 ER -
G. A. Sokhadze; A. D. Shatashvili. On the equivalence of Gaussian measures under nonlinear transformations in Hilbert space. Doklady Akademii Nauk, Tome 240 (1978) no. 4, pp. 790-793. http://geodesic.mathdoc.fr/item/DAN_1978_240_4_a8/